It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 3 of 3 for effect of birth control on vaginal discharge. (0.148 seconds)


... It's spotting, and it's a normal side effect of starting the pill. Pains are also common when first starting the pill. ... (2 replies)
... Hi I read that a common side effect of nuva ring was vaginal infections and discharge. Well since I started nuva ring 2 months ago I immediately noticed a change in my discharge which I am told is normal. ... (1 replies)
Bye, Bye BC pills
Mar 28, 2007
... r stopping BCPs. Some women have no symptoms and go straight back to 28 day cycles, and other women do have some symptoms. Some women go several months waiting on their periods to return. ... (4 replies)





Pages: 1

All times are GMT -7. The time now is 01:10 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!